THE INFLUENCE OF THE BOUNDEDNESS OF POLYNOMIAL POTENTIALS ON THE SPECTRUM OF THE SCHRODINGER-EQUATION


TAŞELİ H.

JOURNAL OF COMPUTATIONAL PHYSICS, vol.101, no.2, pp.252-255, 1992 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 101 Issue: 2
  • Publication Date: 1992
  • Doi Number: 10.1016/0021-9991(92)90002-g
  • Journal Name: JOURNAL OF COMPUTATIONAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.252-255
  • Middle East Technical University Affiliated: No